Journal of Inequalities and Applications
Volume 6 (2001), Issue 1, Pages 77-97
Existence criteria for integral equations in banach spaces
1Department of Mathematics, National University of Ireland, Galway, Ireland
2Department of Applied Mathematics, “Babeş-Bolyai” University, Cluj, Romania
Received 25 August 1999; Revised 5 November 1999
Copyright © 2001 Donal O’Regan and Radu Precup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A Carathéodory existence theory for nonlinear Volterra and Urysohn integral equations in Banach spaces is presented using a Mönch type approach.